Hail, Bibb
- When
- July 25, 2:21 PM CST
- Where
- Bibb County, Woodstock
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.200, -87.150
Penny size hail was reported in the town of Woodstock.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jul 25, 9:27 AM CST, 4 hours 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1027 AM CDT SUN JUL 25 2004 .UPDATE... TEMPS CURRENTLY RUNNING NEAR/JUST BELOW LEVELS AT THIS TIME YESTERDAY...AND I THINK THE CURRENT MAX TEMP FORECAST IS STILL ON TARGET. WE ARE SORT OF SURROUNDED ON 3 SIDES BY CLOUDINESS...WITH CONVECTIVE COMPLEX TO THE NORTH AND WEST...AND ATLANTIC MOISTURE FED CLOUDS TO THE EAST. EXPECT THE CU FIELD AROUND HERE TO FILL IN SOON...AS TEMPS REACH 90 DEGREE CONVECTIVE TEMPERATURE. I LIKE THE CURRENT CONFIGUARTION OF THE POP FORECAST AS WELL...WITH HIGHER CHANCE POPS (50) TO THE NORTHWEST AND LOWER CHANCE POPS (30) TO THE SOUTHEAST. WINDS APPEAR TO BE IN GOOD SHAPE. ALL IN ALL...WILL ONLY NEED TO MAKE UPDATES TO SKY COVER (GETTING RID OF BECOMING WORDING...AND JUST SOME SMALL ADJUSTMENTS TO HOURLY GRIDS. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 61
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 113 PM CDT SUN JUL 25 2004 ALZ011>015-017>050-252359- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 113 PM CDT SUN JUL 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(THIS AFTERNOON AND TONIGHT) ...SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS GENERALLY ALONG AND NORTH OF INTERSATE 20 AS A VERY MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE. A FEW STORMS MAY BE CAPABLE OF PRODUCING WIND DAMAGE AS WELL AS LOCALLY HEAVY RAINFALL. ACROSS THE SOUTHERN SECTIONS STRONG STORMS WILL BE POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL AS ANY STORM THAT DEVELOPS WILL MOVE VERY SLOWLY ACROSS THE AREA. WET MICROBURST POTENTIAL THIS AFTERNOON: BIRMINGHAM...MODERATE MONTGOMERY...MODERATE .DAYS TWO THROUGH SEVEN...(MONDAY THROUGH SATURDAY) NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL FULTONDALE 33.62N 86.80W
07/25/2004 0.75 INCH JEFFERSON AL AMATEUR RADIO
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL FULTONDALE 33.62N 86.80W
07/25/2004 0.75 INCH JEFFERSON AL AMATEUR RADIO
ADDITIONAL PENNY SIZED HAIL
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL HOOVER 33.38N 86.82W
07/25/2004 0.88 INCH JEFFERSON AL AMATEUR RADIO
NICKEL SIZED HAIL
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL HOOVER 33.38N 86.82W
07/25/2004 0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL IN THE BLUFF PARK AREA OF HOOVER
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 W HOOVER 33.38N 86.84W
07/25/2004 0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL JUST WEST OF HOOVER
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST INVERNESS 33.40N 86.72W
07/25/2004 60 MPH SHELBY AL PUBLIC
FORMER NWS EMPLOYEE REPORTED 60 MPH WINDS AND TREES DOWN
IN THE GREYSTONE AREA OF NORTH SHELBY COUNTY.
&&The Birmingham radar (KBMX), 36 km away, was scanning. The volume nearest the first event began at 20:22 UTC.
1 hail. Local standard time, as filed.
Penny size hail was reported in the town of Woodstock.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2004Every state in 2004This day in weather historyWarnings in Alabama, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5417159.